Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/27557
Title: On the shortest common parameterized supersequence problem
Authors: Gorbenko, A.
Popov, V.
Issue Date: 2013
Citation: Gorbenko A. On the shortest common parameterized supersequence problem / A. Gorbenko, V. Popov // Applied Mathematical Sciences. — 2013. — Vol. 7. — № 97-100. — P. 4821-4828.
Abstract: In this paper, we consider an approach to solve the problem of the shortest common parameterized supersequence. This approach is based on an explicit reduction from the shortest common parameterized supersequence problem to the 3-satisfiability problem and the maximum 2-satisfiability problem. © 2013 Anna Gorbenko and Vladimir Popov.
Keywords: 3-SATISFIABILITY CPROBLEM
MAXIMUM 2-SATISFIABILITY PROBLEM
NP-COMPLETE
PARAMETERIZED SUPERSEQUENCE
SHORTEST COMMON SUPERSEQUENCE
URI: http://hdl.handle.net/10995/27557
SCOPUS ID: 84886287713
PURE ID: 856134
ISSN: 1312-885X
DOI: 10.12988/ams.2013.36322
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0085.pdf84,38 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.